# SDR AUS20030594

- Difficulty date: May 23, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Nozzle
- Part number: 2541946
- Condition: Blocked
- Location: Fuel Injector
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) RT ENGINE NR 1 CYLINDER FUEL INJECTOR NOZZLE PARTIALLY BLOCKED BY WHAT APPEARS TO BE PLANT/VEGETABLE MATTER.   FOD.
